BibTeX record journals/tplp/PontelliSE09

download as .bib file

@article{DBLP:journals/tplp/PontelliSE09,
  author    = {Enrico Pontelli and
               Tran Cao Son and
               Omar El{-}Khatib},
  title     = {Justifications for logic programs under answer set semantics},
  journal   = {{TPLP}},
  volume    = {9},
  number    = {1},
  pages     = {1--56},
  year      = {2009},
  url       = {http://dx.doi.org/10.1017/S1471068408003633},
  doi       = {10.1017/S1471068408003633},
  timestamp = {Tue, 05 May 2009 13:46:35 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tplp/PontelliSE09},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}